RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 3, Pages 49–64 (Mi da653)  

This article is cited in 1 scientific paper (total in 1 paper)

Bounds on average number of iterations of the algorithms for solving some Boolean programming problems

L. A. Zaozerskaya, A. A. Kolokolov, N. G. Gofman

Omsk Department of S. L. Sobolev Institute of Mathematics, SB RAS, Omsk, Russia

Abstract: The paper is devoted to the polynomial upper bounds on average number of iterations for some integer linear programming algorithms for solving the multidimensional knapsack problem and the set packing problem. These results were obtained using earlier suggested approach. Expansions of the known classes of problems with similar bounds are described. Tab. 2, bibliogr. 19.

Keywords: average number of iterations, knapsack problem, set packing problem, Gomory cut, branch and bound algorithm, $L$-class enumeration.

Full text: PDF file (290 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 01.06.2010
Revised: 07.10.2010

Citation: L. A. Zaozerskaya, A. A. Kolokolov, N. G. Gofman, “Bounds on average number of iterations of the algorithms for solving some Boolean programming problems”, Diskretn. Anal. Issled. Oper., 18:3 (2011), 49–64

Citation in format AMSBIB
\Bibitem{ZaoKolGof11}
\by L.~A.~Zaozerskaya, A.~A.~Kolokolov, N.~G.~Gofman
\paper Bounds on average number of iterations of the algorithms for solving some Boolean programming problems
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 3
\pages 49--64
\mathnet{http://mi.mathnet.ru/da653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883747}
\zmath{https://zbmath.org/?q=an:1249.90229}


Linking options:
  • http://mi.mathnet.ru/eng/da653
  • http://mi.mathnet.ru/eng/da/v18/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kolokolov, L. A. Zaozerskaya, “Finding and analysis of estimation of the number of iterations in integer programming algorithms using the regular partitioning method”, Russian Math. (Iz. VUZ), 58:1 (2014), 35–46  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:261
    Full text:92
    References:32
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020